# SDR SWIA200414010

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 17,846 hours, 26,479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Condition: Smoke
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PUTS SMOKE IN THE CABIN WHEN IT IS RUN ON THE APU BLEED.  REMOVED AND REPLACED RIGHT HEAT EXCHANGER IAW EMB 120 MM 21-50-03.  OPERATIONAL CHECK GOOD.  P/N 194546-3, S/N OFF 10-576.
